Member login - User registration - Set as home page - Add to collection - Site map Don't take drugs as jelly beans│Mental disorders caused by drugs!

Don't take drugs as jelly beans│Mental disorders caused by drugs

Time:2022-12-10 07:23:37 source:psychiatricethics.com author:Anxiety disorder Read:626次
Don't take drugs as jelly beans│Mental disorders caused by drugs

In the middle of the night, a middle-aged man was tied up by several men and brought into the ward. His expression was painful and his eyebrows were furrowed. No matter what I asked, he would not say a word, like a wolf king who was betrayed by his own kind. Total despair. According to the medical history that my family members have made up, I seem to understand something, but I don't seem to know what to say. This eldest brother's disease is very strange, and there is no sign of anything: he has not encountered any unfortunate incidents recently, he is usually introverted and gentle, and he only knows how to work hard every day. The ancestors in China have never had a history of mental illness. But it is such a gentle worker elder brother who suddenly fell ill 3 days ago with unknown conditions. When he was found, he was already unconscious, running around, talking to himself, crying and laughing. If crazy. He had not closed his eyes or eaten for three days before being forcibly brought to the hospital by his family. Hardcore people can't stand this kind of tossing day and night. What the hell is wrong with him? After understanding the basic situation, I immediately started the basic coping process. I quickly checked my eldest brother, and did a bedside electrocardiogram and basic biochemical and myocardial enzymes. Except for the low potassium and creatine kinase, which were surprisingly high, his physical examination The situation doesn't seem to be too out of the ordinary. But in order to save his life, he could only grieve his body first. Combined with the physical examination, I immediately decided to infuse him with sedative drugs first, so that his body, which had never rested for several days, was quiet for a moment. The man who was confined to the hospital bed closed his eyes, and with the infusion of sedative drugs, he finally fell asleep. Afterwards, I called his wife and inquired again carefully, including the patient's diet, physical condition, whether he had a cold in the past week, and so on. At the beginning, the patient's family had no clue. After long-winded and guessed for a long time, even his eyelids were twitched. Under repeated guidance, the family members were finally able to keep up with my thoughts, began to recall carefully, and talked about the key points. The man's wife revealed that just a week ago, he caught a cold. My heart suddenly mentioned the throat, it must not be encephalitis! Although there was no obvious abnormality in the nervous system during the strict physical examination, he had encountered many encephalitis before, and not only the physical examination was normal, but even the cerebrospinal fluid examination was not abnormal. In order to prevent missed diagnosis, I quickly did an EEG for him. Fortunately, the result was completely normal. Holding the examination report, my eyebrows were almost tightened, and I continued to ask his wife for more details, whether the patient drank alcohol, whether he had eaten mushrooms, whether he had participated in the use of pesticides, whether he had taken cold medicine, and how he took it. This question turned out to be a big event: his wife revealed that the patient went to the pharmacy to buy 3 kinds of cold medicine, and took 3 times a day, 4 tablets each time. Why take so many medicines for a cold! I asked his wife to bring the medicine to the hospital. After a closer look, I was frightened by the amount of medicine he took every day. I felt X, Tai X, Xinkangtai X, the ingredients were repeated, and the amount was still large. Every medicine was taken normally. 3-5 times the dose! This is cold medicine, not chocolate jelly beans, okay? A large amount of acetaminophen, chlorpheniramine and other ingredients accumulated in the liver, one can imagine how high the blood concentration was at that time! Be careful with medicines! And just like that, a rare case of drug-induced mental disorder was diagnosed. The next step is symptomatic treatment, first of all, the drug accumulated in the body must be excreted. After the treatment, the man became sober day by day, and after 3 days he was finally able to talk to me and I was able to figure out the whole thing. It turns out that this eldest brother is not very educated, and usually takes care of his own life carelessly. He thought that if he took more medicine, he would get better sooner. As a result, two days after taking the medicine, he had a lot of terrifying visual hallucinations, and a group of monsters and ghosts were always present. He was haunting him, and it scared him to run around, which is why he was acting like a madman. A week later, the man was discharged from the hospital. He held my hand and thanked me a lot. I told him again and again to follow the rules in everything in the future. Don't take it for granted. I think, I hope this lesson that I encountered today can give him some heart. The reason why I tell you this true story is that I hope you will keep in mind that no matter what kind of medicine, please refer to the instructions or the doctor's order to take it. If you have any doubts about the doctor's order, don't take it. It's not too late, after all, you only have one life, don't treat yourself as an experimental guinea pig. This incident also shows from another perspective that the deterioration of the physical condition will also lead to the disorder of the central nervous system. Therefore, please take good care of your body, pay attention to physical examination, and also pay attention to chronic diseases, otherwise, the consequences will be serious.

(责任编辑:Mental disorder)

Recommended content
  • What does depression go through? Those who have not experienced will never understand
  • Causes of polyps
  • Why does depression recur after stopping the drug, what is the safest way to stop the drug, and how to deal with the withdrawal reaction?
  • How phobias behave and why phobias occur
  • Start coughing in winter? Chronic cough? Then you have to wonder if you have the disease
  • 肚子一饿就心慌无力、手发抖,这是怎么回事?或许3种疾病找上门